Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Elliptic curves of bounded degree and height


Author: Joseph H. Silverman
Journal: Proc. Amer. Math. Soc. 105 (1989), 540-545
MSC: Primary 11G05; Secondary 14G25, 14K07
MathSciNet review: 953747
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that there are only finitely many elliptic curves of bounded degree and height, provided that one takes a naive height defined in terms of minimal Weierstrass equations. We show that the corresponding statement is false if instead one uses the Faltings-Parshin modular height.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11G05, 14G25, 14K07

Retrieve articles in all journals with MSC: 11G05, 14G25, 14K07


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0953747-8
PII: S 0002-9939(1989)0953747-8
Article copyright: © Copyright 1989 American Mathematical Society